The pill - delayed period

Discussion in 'Vaginarium' started by invictus, Apr 6, 2005.

  1. invictus

    invictus New Member

    Joined:
    May 2, 2004
    Messages:
    22
    Likes Received:
    0
    My girlfriend just told me that her period was late (by about 3 or 4 days). She says that her cycle is usually VERY predictable and she has NEVER been late for a period.

    She's on a 21-day pill I think (21 days on, then 7 days for the period), and the 7 days should have started on monday.

    This is her 2nd month of being on the pill. The last time she had the "7 day break" her period started bang on time, just wondering why it could be different this time.

    And it's not like we've had sex that frequently last month (maybe 6 or 7 times?). Anyone care to shed any light on this?

    Many thanks,
    Invic.
     
  2. GSRchick714

    GSRchick714 Guest

    When she starts taking the pill her body will have to get used to the hormones the pill is putting into her. Her period may not be right on time each month until her body is fully adjusted. Even though it was right on time the first month, it won't be all the time, this is the case with lots of girls!
     
  3. invictus

    invictus New Member

    Joined:
    May 2, 2004
    Messages:
    22
    Likes Received:
    0
    OK, thanks for your helpful reply :)
     
  4. GSRchick714

    GSRchick714 Guest

    No problem! :)
     

Share This Page